# SDR FDEA201607022225

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 40,728 hours, 21,454 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ENGINE NR 2 LOOP A LIGHT ILLUMINATED IN FLIGHT.  ENGINE NR 2 LOOP ANNOUNCED BRIEFLY ON ECAM, THEN EXTINGUISHED WHILE ENGINE NR 2 LOOP LIGHT REMAINED ILLUMINATED.  COMPLIED WITH QRH.  MEL RELEASED FOR SERVICE IAW MEL 26-12-01-01-A.  C EXPIRATION: MEL 26-12-01-01-A: ENG 2 LOOP INOPERATIVE.  FLIGHT CREW MUST PERFORM FUNCTIONAL TEST OF ENGINE FIRE WARNING SYS PRIOR TO EACH DEPARTURE.  C/W MEL PROCEDURES.
